I Ve Never Felt Like This I M Worried

2 Replies
steph_0707 - March 30

I'm 19 yrs old. Me and my long term b.f had unprotected s_x 3 days ago & he c_med in me for the first time. I'm on birth control but i realized that i was on the second white pill already. We got scared so i went to buy a Plan B (the same day we had s_x). A couple of hours later i got a cramp on my left ovary and light bleeding (it was pink) and it lasted till the following day. Meaning i only got my "period" for 2 days instead of 3. Thinking it was my period i went and started a new pack of birth control the day after i took the plan B & had s_x. Its 3 days later and i'm starting to get cramps, feeling lazy/ tired and have headaches. My question is, can i be pregnant? I didn't miss any of my birth control and took it on time, same thing goes for the Plan B pills. Please and Thank you!

 

amanda17 - March 30

I wouldn't be too worried about it, Plan B can do some weird things to you, that's probably why you're feeling a little weird.

 

Krissy25 - March 30

I a__sume you mean the white pill was the dummy pill you take in the fourth week, right? As long as you have been on the pill for more than a month and you didn't miss any there is really no reason to think that they are not working. The pill is effective all 4 weeks even when you are taking the dummy pills. The way the pill works is during the first 3 weeks it keeps your body from ovulating and the 4 week that you don't take it or take the dummy pills it allows your period to start. I took plan B once probably about 8 years ago, it really messed with my cycle and i had a little short period only a few days after i took it, i remember being panicked not knowing what was going on in the end i was not pregnant. I think you should talk to your doctor about the pill and have him or her explain to you better how they work and the importance of staying with the schedule and not starting the next pack early, if this birth control makes you uncomfortable and doesn't work for you there are other options out there. Also it takes at least 6 days for a fertilized egg to implant and then your body starts to produce hcg, the pregancy hormome, which causes women to experience pergnancy symptoms, so i really think what you are feeling are the effects of the plan b.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?